Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the circle method of summation of a Cauchy product series


Author: Kazuo Ishiguro
Journal: Proc. Amer. Math. Soc. 13 (1962), 695-697
MSC: Primary 40.30
MathSciNet review: 0151757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Konrad Knopp, Über das Eulersche Summierungsverfahren, Math. Z. 18 (1923), no. 1, 125–156 (German). MR 1544625, 10.1007/BF01192401
  • [2] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [3] Hisao Hara, On the Cauchy’s product series theorem on Euler’s summability, Kōdai Math. Sem. Rep. 5 (1953), 91–92. {Volume numbers not printed on issues until Vol. 7 (1955).}. MR 0057991
  • [4] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Z. 52 (1949), 257–304 (German). MR 0032021
  • [5] P. Vermes, Series to series transformations and analytic continuation by matrix methods, Amer. J. Math. 71 (1949), 541–562. MR 0030015
  • [6] P. Vermes, The transpose of a summability matrix, Colloque sur la théorie des suites, tenu à Bruxelles du 18 au 20 decembre 1957, Centre Belge de Recherches Mathématiques, Librairie Gauthier-Villars, Paris; Etablissements Ceuterick, Louvain, 1958, pp. 60–86. MR 0100735
  • [7] M. S. Ramanujan, Series-to-series quasi-Hausdorff transformations, J. Indian Math. Soc. (N.S.) 17 (1953), 47–53. MR 0056723
  • [8] M. S. Ramanujan, A note on the quasi-Hausdorff series-to-series transformations, J. London Math. Soc. 32 (1957), 27–32. MR 0083603
  • [9] Kazuo Ishiguro, Zur Gibbsschen Erscheinung für das Kreisverfahren, Math. Z. 76 (1961), 288–294 (German). MR 0132351

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0151757-5
Article copyright: © Copyright 1962 American Mathematical Society